# SDR QXEA2012051200379

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 21,520 hours, 21,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR HARD TO OPEN.  CLEANED AND LUBED DOOR SEAL AND INSIDE DOOR HANDLE.  OPS CHECKED GOOD.  DOOR OPERATES SMOOTHLY,  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
